# SDR K11A2015041416001

- Difficulty date: March 31, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N916CK
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 50,426 hours, 55,299 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE BELL JUST AFT OF NR 1 DME INTERROGATOR ANTENNA, FS 330.
